13 February 2013

Rough Morning


One of my medications has left me slightly nauseous and very light-headed this morning, so I'm not up to posting right now. My doctor is one of my tenants, and has already seen me this morning - I'm okay, but won't be taking that pill again until she says otherwise.

In the meantime, please visit the good folks whose blogs are listed on the sidebar: lots of good stuff there.

12 comments:

Stephen said...

Now, take a big gulp of Wild Turkey, or better yet, two big gulps.

Rev. Paul said...

Stephen, thanks for the laugh; I needed that.

Murphy's Law said...

Hey man, just want you to know that a lot of us have you on our minds and in our prayers today. So take it easy and relax. We'll be here when you're feeling better.

Rev. Paul said...

Thank you, ML - I need that, too.

threecollie said...

Mighty sorry you aren't feeling well. You are as ever in our prayers too.

Rev. Paul said...

threecollie, the bad stuff was over after about 90 minutes, but I felt mighty rough until that passed. Thank you so much for remembering me.

DR said...

Be blessed & recover quickly my friend!

Rev. Paul said...

Thank you, DR.

MO Bro said...

Love the pic, hate that feeling... been there myself and don't care to return nor do I wish you or most anyone else to.
Note: There are exceptions to that rule. heh

Be doubly blessed Bro!

Rev. Paul said...

Bro, I completely understand the desire to avoid it. If I'd not been on foot, I'd have gone back home. It was an awful couple of hours. But that's all better now, and I won't take that pill again.

Cathy said...

Tell you what, Rev. Paul. Slightly nauseous is already way past my tolerance for queasiness. Hope you'll get past this drug side-effect business real soon.

Rev. Paul said...

Cathy, I didn't care much for it, either. "Getting past it" is my number one goal, right now.